Reductions of locally conformal symplectic structures and de Rham cohomology tangent to a foliation

Volume 82 / 2008

Wojciech Domitrz Banach Center Publications 82 (2008), 45-53 MSC: Primary 53D20; Secondary 53C12, 14F40. DOI: 10.4064/bc82-0-3

Abstract

We define a procedure of reduction of locally conformal symplectic structures. We find a necessary and sufficient condition for this reduction to hold in terms of a special kind of de Rham cohomology class (tangent to the characteristic foliation) of the Lee form.

Authors

  • Wojciech DomitrzFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Plac Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image